# SDR CHQA201100058

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 25,409 hours, 21,386 cycles
- Engine: Allsn AE3007A
- Engine time: 24,333 hours, 17,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON DESCENT, AFTER ANTI-ICE SYSTEM WAS ACTIVATED, THAT THERE WAS A BURNING SMELL IN THE COCKPIT.  ON CALL MAINTENANCE INSPECTED THE ELECTRICAL AREA BEHIND THE CAPTAIN'S SEAT, AND PERFORMED OPERATIONAL CHECKS OF THE ANTI-ICING AND BLEED SYSTEMS.  THE ODOR COULD NOT BE DUPLICATED AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
